MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SEAL BIOPSY VALVE

BOSTON SCIENTIFIC CORPORATION SEAL BIOPSY VALVE
Model Number SBC-501
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a seal biopsy valve was used during a colonoscopy procedure performed on (b)(6) 2020.According to the complainant, during the procedure after passing pediatric forceps down the scope channel the physician noticed a foreign debris inside the patient.A net was used to retrieve the foreign material.They took off the biopsy valve and noted that the debris was from the biopsy valve being fractured.The procedure was completed using the original seal biopsy cap.There were no patient complications reported as a result of this event.

Brand Name
SEAL BIOPSY VALVE
Common Device Name
BIOPSY VALVE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11150070
Report Number3005099803-2020-06727
Device Sequence Number3920237
Product Code OCX
UDI-Device Identifier08714729981596
UDI-Public08714729981596
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBC-501
Device Catalogue Number2235-01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2020
Initial Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;